# SDR UPS99230441

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT INBOARD FORE FLAP, CRACK AND CHAFING AT I/B LEADING EDGE, AREA FORWARD OF FOREFLAP INBOARD ATTACHMENT POINT.  REPAIR CARRIED OUT IAW SRM 57-50-4.
